# SDR TU32003F00000

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Pitch Link
- Part time: 277 hours
- Component: Bearing
- Component part number: 230312001101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN BEYOND LIMITS WITH SHORT AMOUNT OF FLIGHT TIME ON COMPONENT.
